# SDR ALGA097870

- Difficulty date: August 10, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N35WH
- Make and model: Bell 206B-3
- Aircraft serial: 2736
- Aircraft time: 15,758 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Condition: Failed
- Location: T/R Gearbox
- Part time: 1,552 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILROTOR GEARBOX DISASSEMBLED FOR CHIP LIGHT, FOUND DUPLEX BRG BREAKING DOWN.  REPLACED WITH NEW.
